Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 152, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 5, 2015, 4:38 PM MDT for Dawes County, Sioux County, Nebraska. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2015, 4:38 PM MDT (22:38 UTC)
- Expired
- Jul 5, 2015, 5:02 PM MDT
- In force
- 24 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Dawes County, NE, Sioux County, NE
The radar
The Rapid City radar (KUDX), 181 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 3:51 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 10.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -280 J/kg
- Mixed-layer LCL
- 2268 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
142
WUUS55 KCYS 052238
SVRCYS
NEC045-165-052330-
/O.NEW.KCYS.SV.W.0152.150705T2238Z-150705T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
438 PM MDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHWESTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 530 PM MDT
* AT 437 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
ROBINSON CAMPGROUND...OR 31 MILES WEST OF CHADRON...MOVING
SOUTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CRAWFORD...FORT ROBINSON CAMPGROUND AND FORT ROBINSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4243 10333 4244 10345 4263 10368 4276 10357
4264 10312
TIME...MOT...LOC 2237Z 302DEG 17KT 4267 10358
HAIL...1.75IN
WIND...60MPH
$$
HAMMER1 follow-up statement
042
WWUS55 KCYS 052302
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
502 PM MDT SUN JUL 5 2015
NEC045-165-052312-
/O.CAN.KCYS.SV.W.0152.000000T0000Z-150705T2330Z/
SIOUX NE-DAWES NE-
502 PM MDT SUN JUL 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SIOUX AND
SOUTHWESTERN DAWES COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
CENTRAL NEBRASKA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHEYENNE.
LAT...LON 4243 10333 4244 10345 4263 10368 4276 10357
4264 10312
TIME...MOT...LOC 2259Z 302DEG 17KT 4261 10344
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 4:36 PM MDT, 2 minutes earlier.
Area forecast discussion, Jul 5, 4:36 PM MDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 436 PM MDT SUN JUL 5 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 436 PM MDT SUN JUL 5 2015 CONVECTION HAS REALLY INCREASED THROUGH THE EARLY AFTN OVER ALBANY/LARAMIE COUNTIES AND PORTIONS OF THE SOUTHERN PANHANDLE. THIS DEVELOPMENT IS OCCURRING IN ADVANCE OF A WEAK SHORTWAVE LOCATED OVER WESTERN COLORADO/WYOMING. THE STORMS OVER LARAMIE COUNTY HAVE BEEN HEAVY RAIN PRODUCERS WITH A FEW LOCATIONS SHOWING RADAR DERIVED AMOUNTS OF ONE TO THREE INCHES. PLENTIFUL MONSOONAL MOISTURE IS MOVING NORTHEASTWARD INTO THE CWA WITH PW VALUES ABOVE 1.25 INCHES ACROSS THE PLAINS. IT APPEARS THAT THE RAIN IS BECOMING MORE STRATIFORM THOUGH OVER SOUTHEAST WYOMING BEHIND THE COLD FRONT WHICH SHOULD REDUCE THE HEAVY RAIN/FLASH FLOOD THREAT THROUGH THE REMAINDER OF THE EVENING. THE POTENTIAL EXISTS FOR STRONG TO SVR STORMS TO DEVELOP OVER MAINLY THE FAR PANHANDLE THROUGH THIS EVENING. SPC MESOANALYSIS SHOWS GOOD INSTABILITY (MLCAPES OF 2000- 2500 J/KG) IN NORTHERN SIOUX AND DAWES COUNTIES WITH BULK SHEAR OF 30 KTS. THERE IS LESS INSTABILITY TO THE SOUTH ALONG INTERSTATE 80. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM FOR ZONES ALONG THE EASTERN CWA BORDER IN THE PANHANDLE. SHORTWAVE TROUGH WILL PASS EASTWARD INTO WESTERN NEBRASKA BY LATER TONIGHT WITH THE FRONT PASSING OVER THE ENTIRE CWA. WILL KEEP 50-70 PERCENT POPS GOING THROUGH MUCH OF THE NIGHT...BUT AGAIN THE RAIN SHOULD BE MORE STRATIFORM IN NATURE. MUCH COOLER ON MONDAY IN THE POST FRONTAL AIRMASS. SCATTERED SHOWERS COULD CONTINUE INTO MID MORNING ACROSS SOUTHEAST WY BEFORE TAPERING OFF. INSTABILITY WILL BE MUCH LESS THAN PREVIOUS DAYS WITH THE BEST CHANCE OF THUNDER CONFINED TO AREAS ALONG AND WEST OF THE LARAMIE RANGE. CONVECTION BECOMES MORE WIDESPREAD ONCE AGAIN ON TUES ESPECIALLY OVER SOUTHEAST WYOMING. CAPE DOES INCREASE TO AROUND 1000 J/KG ALONG THE LARAMIE RANGE BY THE AFTN BUT DROPS OFF QUICKLY ACROSS THE PLAINS. GET SOME WARMING ON TUES...HOWEVER TEMPS WILL STILL BE ABOUT 10 DEGREES BELOW NORMAL. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 436 PM MDT SUN JUL 5 2015 UNSETTLED AND WARMER CONDITIONS WILL CONTINUE THROUGH THE END OF THE WEEK AS MOIST SOUTHWEST FLOW REMAINS OVER THE FORECAST AREA. TEMPERATURES WILL WARM FROM THE 60S AND 70S ON WEDNESDAY BACK INTO THE UPPER 70S TO LOW 90S FROM WEST TO EAST BY FRIDAY. A FEW PIECES OF ENERGY WILL MOVE OVERHEAD ON WEDNESDAY...AND WITH PLENTIFUL MOISTURE IN PLACE THROUGH THE ATMOSPHERIC COLUMN COMBINING WILL DECENT LLVL UPSLOPE FLOW...SHOULD SEE A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH THE DAY. DEEP LAYER SHEAR CONTINUES TO LOOK FAVORABLE FOR A FEW STRONGER STORMS ON WEDNESDAY AFTERNOON/EVENING SO WILL KEEP MENTION FOR THAT POSSIBILITY IN THE FORECAST. THURSDAY WILL BE QUITE SIMILAR...HOWEVER INCREASING TEMPERATURES ALOFT WILL DIMINISH COVERAGE FOR SHOWERS AND THUNDERSTORMS A BIT WITH THE BEST CHANCE EXPECTED OVER THE MOUNTAINS. CHANCES FOR STRONG STORMS WILL BE LESS AS WELL. MODELS ARE CONSISTENT WITH SHOWING THE UPPER LOW OVER CALIFORNIA BECOMING AN OPEN WAVE AS IT MOVES NORTHEAST ACROSS THE GREAT BASIN. GFS CONTINUES TO BE THE WETTER SOLUTION VS THE ECMWF ON FRIDAY...BUT BOTH MODELS SHOW AFTERNOON CONVECTION DEVELOPING IN THE MOUNTAINS. THE WETTER GFS CARRIES THE CONVECTION EAST IN THE EVENING WHILE THE DRIER ECMWF KEEPS THE EASTERN ZONES DRY. WILL KEEP SLIGHT CHANCE POPS IN FOR FRIDAY EVENING UNTIL MODELS BECOME MORE CONSISTENT. FOR SATURDAY...BOTH MODELS BUILD A STRONG UPPER LEVEL HIGH PRESSURE CENTER INTO THE SOUTHERN PLAINS...WITH THE ECMWF BUILDING THAT RIDGE UP INTO THE ROCKIES AS WELL. THE GFS IS STARTING TO TREND THAT WAY...BUT STILL SWEEPS A BIT MORE MIDLEVEL ENERGY ACROSS OUR AREA IN THE EVENING. MAINTAINED A SLIGHT CHANCE FOR T-STORMS OVER THE MOUNTAINS TO ACCOUNT FOR MODEL DIFFERENCES...BUT LEFT REMAINING AREAS DRY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1220 PM MDT SUN JUL 5 2015 SHOWERS AND THUNDERSTORMS ARE DEVELOPING ALONG THE CO/WY BORDER AT 18Z AND WILL MOVE TO THE NORTHEAST OVER THE NEXT FEW HOURS. THE COLD FRONT IS STEADILY MOVING SOUTH ACROSS CENTRAL WYOMING AND SOUTH DAKOTA...AND WILL INITIATE SHOWERS AND STORMS AS IT MOVES SOUTH ACROSS OUR FORECAST AREA THROUGH THE AFTERNOON. MVFR CONDITIONS ARE LIKELY IN THE HEAVIER STORMS LATE THIS AFTERNOON AND EVENING...WITH STRATUS DEVELOPING OVERNIGHT BRINGING THE POSSIBILITY OF IFR CONDITIONS ALONG THE CHEYENNE RIDGE. RAIN WILL CONTINUE AT TIMES OVERNIGHT AS WELL AS A WEATHER DISTURBANCE MOVES OVERHEAD. CONDITIONS SHOULD IMPROVE MID MORNING MONDAY. && .FIRE WEATHER... ISSUED AT 436 PM MDT SUN JUL 5 2015 NO FIRE WEATHER CONCERNS THROUGH THE MIDDLE OF NEXT WEEK. WIDESPREAD WETTING RAINS WILL OCCUR THROUGH TONIGHT OVER MUCH OF THE REGION. A COLD FRONT WILL BRING MUCH COOLER TEMPERATURES ON MONDAY. MINIMUM AFTERNOON HUMIDITY VALUES WILL GENERALLY BE ABOVE 40 PERCENT THROUGH WEDNESDAY. THERE WILL BE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE MIDDLE OF THE NEXT WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...ZF LONG TERM...RJM AVIATION...RJM FIRE WEATHER...ZF
Hazardous weather outlook, Jul 5, 4:09 PM MDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 409 PM MDT SUN JUL 5 2015 WYZ101>119-062215- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 409 PM MDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING. HEAVY RAIN WILL BE THE MAIN THREAT WITH THESE STORMS ACROSS SOUTHEAST WYOMING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MUCH COOLER TEMPERATURES ARE EXPECTED ON MONDAY WHICH MAY LIMIT THUNDERSTORM ACTIVITY. HOWEVER....THUNDERSTORMS WILL BECOME MORE NUMEROUS BY TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. NEZ002-003-019>021-054-055-095-096-062215- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 409 PM MDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING. SOME OF THE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS ALONG WITH HEAVY RAIN. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM FOR DAWES...BOX BUTTE...MORRILL...AND CHEYENNE COUNTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MUCH COOLER TEMPERATURES ARE EXPECTED ON MONDAY WHICH MAY LIMIT THUNDERSTORM ACTIVITY. HOWEVER....THUNDERSTORMS WILL BECOME MORE NUMEROUS BY TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE REQUIRED ACROSS THE WESTERN NEBRASKA PANHANDLE. PLEASE SEND SEVERE THUNDERSTORM REPORTS TO THE NATIONAL WEATHER SERVICE IN CHEYENNE.
In the hours before
Special weather statement, Jul 5, 2:55 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
255 PM MDT SUN JUL 5 2015
NEZ054-052145-
KIMBALL NE-
255 PM MDT SUN JUL 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIMBALL COUNTY UNTIL
345 PM MDT...
AT 255 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OLIVER CAMPGROUND...OR 14 MILES WEST OF KIMBALL...MOVING NORTHEAST AT
20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OLIVER RESERVOIR...OLIVER CAMPGROUND AND BUSHNELL.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 3 AND
11.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4122 10404 4127 10404 4139 10393 4139 10365
4133 10356 4114 10395
TIME...MOT...LOC 2055Z 231DEG 16KT 4123 10394
HAMMERSpecial weather statement, Jul 5, 3:53 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 353 PM MDT SUN JUL 5 2015 NEZ095-052230- NORTH SIOUX NE- 353 PM MDT SUN JUL 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SIOUX COUNTY UNTIL 430 PM MDT... AT 353 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MONTROSE...OR 31 MILES SOUTH OF EDGEMONT...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN SIOUX COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4284 10384 4290 10368 4275 10350 4265 10372 TIME...MOT...LOC 2153Z 324DEG 16KT 4285 10374 HAMMER
Special weather statement, Jul 5, 4:05 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 405 PM MDT SUN JUL 5 2015 NEZ019-020-052245- SCOTTS BLUFF NE-BANNER NE- 405 PM MDT SUN JUL 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BANNER AND SCOTTS BLUFF COUNTIES UNTIL 445 PM MDT... AT 405 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HUBBARD HILL...OR 11 MILES SOUTHWEST OF SCOTTSBLUFF...MOVING NORTHEAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCOTTSBLUFF...GERING...TERRYTOWN...HUBBARD HILL AND SCOTTS BLUFF NATIONAL MONUMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4166 10386 4177 10394 4198 10372 4176 10350 TIME...MOT...LOC 2205Z 235DEG 11KT 4174 10380 HAMMER
Local storm report, Jul 5, 4:13 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
413 PM MDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 15 N BAYARD 41.97N 103.32W
07/05/2015 E1.75 INCH MORRILL NE TRAINED SPOTTER
&&
GCLAYCOMLocal storm report, Jul 5, 4:23 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
423 PM MDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 21 N BAYARD 42.06N 103.32W
07/05/2015 BOX BUTTE NE TRAINED SPOTTER
WINDOWS BROKEN OUT OF HOUSE FROM LARGE HAIL. HAIL SIZE
UNKNOWN.
0410 PM TSTM WND GST 2 SW ANGORA 41.85N 103.13W
07/05/2015 M54 MPH MORRILL NE STORM CHASER
&&
GCLAYCOMSpecial weather statement, Jul 5, 4:32 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
432 PM MDT SUN JUL 5 2015
NEZ002-095-052315-
NORTH SIOUX NE-DAWES NE-
432 PM MDT SUN JUL 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SIOUX AND
SOUTHWESTERN DAWES COUNTIES UNTIL 515 PM MDT...
AT 432 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORT ROBINSON CAMPGROUND...OR 31 MILES WEST OF CHADRON...MOVING
SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRAWFORD...FORT ROBINSON CAMPGROUND AND FORT ROBINSON.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
CENTRAL NEBRASKA.
LAT...LON 4245 10327 4244 10341 4267 10374 4281 10359
4259 10310
TIME...MOT...LOC 2232Z 307DEG 20KT 4270 10359
HAMMERThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:23 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Morrill, Scotts Bluff | 52 min |
| Jul 4, 7:13 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 47 min |
| Jul 4, 7:57 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 63 min |
| Jul 5, 2:46 PM MDT | Special Weather Statement | CYS | Box Butte | 44 min |
| Jul 5, 2:55 PM MDT | Special Weather Statement | CYS | Kimball | 50 min |
| Jul 5, 3:22 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 53 min |
| Jul 5, 3:53 PM MDT | Special Weather Statement | CYS | Sioux | 37 min |
| Jul 5, 4:05 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 40 min |
| Jul 5, 4:32 PM MDT | Special Weather Statement | CYS | Dawes | 43 min |
| Jul 5, 4:44 PM MDT | Areal Flood Advisory | CYS | Scotts Bluff | 3 hr |
| Jul 5, 5:16 PM MDT | Flash Flood Warning | CYS | Scotts Bluff | 5 hr |
| Jul 5, 5:35 PM MDT | Special Weather Statement | CYS | Box Butte | 40 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.